Decidability for theories of modules over valuation domains

Journal of Symbolic Logic 80 (2):684-711 (2015)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 94,749

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Quantifier elimination for modules with scalar variables.Lou van den Dries & Jan Holly - 1992 - Annals of Pure and Applied Logic 57 (2):161-179.
A remark concerning decidability of complete theories.Antoni Janiczak - 1950 - Journal of Symbolic Logic 15 (4):277-279.


Added to PP

11 (#1,176,851)

6 months
3 (#1,254,220)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Model theory of modules.Martin Ziegler - 1984 - Annals of Pure and Applied Logic 26 (2):149-213.

Add more references